Thread: Deca gyno - how to prevent!
10-30-2002, 12:46 PM #1New Member
- Join Date
- Oct 2002
Deca gyno - how to prevent!
There seems to be a great deal of conflicting theories about deca and gyno - what causes it?
Here are the suggestion I have been reading at different anabolic boards :
1.Deca is a "progestin" agonizing the progesterone (PR) receptor and causes gynocomnastia that way
2. Deca is a "progestin" but agonizing the PR receptor does NOT cause gynocomnastia, instead it somehow stimulates prolactin and prolactin causes gynocomnastia
3. Deca converts to Estrogen not with the random aromatising process but throw the action of organic acids or alkalines in the body that act on nandrolone after it is converted to its 1-beta hydroxylated derivative. And as we alle know too musch estrogen causes gynocomnastia.
What do you think? If these are the causes then it should be possible to prevent deca-gyno by adding winstrol , bromocriptine and nolvadex . The only thing which does not work for sure is the winstrol. There seems to be few facts that points to stanozolol working as an antagonist at the PR receptor.
I have not done a cycle yet and can't seem to get hold of some primo which I consider safe and my second choice is deca - 200mg/week combined with some winstrol. What do you think the chance of getting gyno is with the above precautions; winstrol, nolvadex and clomid after cycle and maybe some proviron during the cycle to prevent deca-dick?
10-30-2002, 02:15 PM #2
Well bro this is a big debate. But to answer your question plain and simple at 200mg a week, you shouldn't have anyting to worry about. deca gyno is normally caused when high dosages are taken. 600mg+. However, it can happen. There has been no documented studies (that I know of), that can say "yes, winny works" or "No Nolvidex does not".
10-30-2002, 02:53 PM #3
10-30-2002, 11:40 PM #4New Member
- Join Date
- Oct 2002
Thanks for the reply.
I know my chances of getting side effects are really small when using only 200mg - especially when having winny, nolvadex and privoron at hand.
Were you using anything to prevent the gyno (nolvadex, winny?) and did you also suffer from bloating and low libido?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)